MathSciNet Relay Station
MathSciNet bibliographic data
MR1970271 60K25 (60F10)
Ganesh, Ayalvadi; O'Connell, Neil; Prabhakar, Balaji Invariant rate functions for discrete-time queues. Ann. Appl. Probab. 13 (2003), no. 2, 446–474.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Fri, 18 Aug 2017 07:28:48 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=952fe00b2b79cb183eea1605f20492a6; path=/; expires=Fri, 06-Jun-2031 07:28:48 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=91 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 57a Wms6|:9`ټ$!nHH\^#lՓ-Fh3%]C$3L->7ᧇ+m"Ň@\?/7x> ꎔ~_ܦju/n[zՎ9U +y n cn`4Ujc8LV"d0,5UõJH̢ FyˉJ~ޕ hu3.m(6͝Õ3[*&$CZnղ0; \)мIT;wYnJ)K;NCP'$ \Lb!Z@%`t!4a66H"anhbҪ--ă02 w£X3+TJJjddqFyk$MYɓv-ttxprqz,o!_n-0 ®p߷>[uNGz ^^ `x=>\ S-ѷ 72#)Di,Bem48@* :=> &J'$,V8hJo'YXbrFJ}6rRS$///"DC]\Z%YF(J#-g/J.ѫ%seaȍt*zSYZ]8w kis;pxTXcE|:Ha[)Y0k@v[e&Ϩrn\B^RMӛ퇏Sbտ"zZA^ V_bΙIjPC\, Vt!G.Uszam qKp3Y]}63OC=ߨq+:Ҟqdꦿ;ɸZZ5}&LKC5]=7ICvȧbs)YJXxަ`^y kK>?zq~!8T/ a _vԶ 0